# SDR NOCA04610

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T210141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT STA 1307 STRINGER 6-R.  REMOVED AND REPLACED STRINGER AS PER SRM 51-30-00.
